# SDR SWAA2015070141292

- Difficulty date: June 22, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 27,939 hours, 16,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER EXIT LIGHT LENS BROKEN.  R & R LIGHT IAW AMM.
